Agenda Details

Welcome
December 6

6:00pm – 10:00pm

MCT’s meet in Lagos and have a welcome drinks

Oriental Hotel

December 7

8:30am – 8:55am

Registration of Attendees

 

Radisson Blu

9:00am – 9:15am

Opening Remarks

Welcome to MCT Summit Africa 2017 and Recognition of Sponsors

Speaker: Kazeem Adegboyega

Radisson Blu – Lekki Hall

9:20am – 9:40am

Keynote 1

Speaker: Opeyemi Olaniran

Topic: Digital Transformation

Radisson Blu – Lekki Hall

9:40am – 9:55am

Keynote 2

Keynote topic: Digital Transformation

Speaker: Dr. Oluyomi Alarape

Radisson Blu – Lekki Hall

10:00am – 10:45am

General Session 1

How to Apologize to Customers Like You Mean It

Speaker: Olabisi Aso

Radisson Blu – Lekki hall

10:45am – 11:00am

Tea/Coffee Break

Radisson Blu – Lekki Hall

11:00am – 11:30am

Developer Session 1

Building Data warehouse as the bedrock For Business intelligence

Speaker: Lekan Omodara

Radisson Blu – Lekki Hall 

11:35am – 11:50pm

15 Minutes Live Demo

Topic: The Amazing Power BI

Speaker: Micheal Olafusi

Radisson Blu – Lekki Hall

11:50am – 12-:05pm

15 Minute Live Demo

Speaker: Olajumoke Toriola

Radisson Blu – Lekki Hall

11:10am – 12:00pm

IT Pro Session 1

Deep Dive into Microsoft Enterprise Mobility Suite for Modern Businesses

Speaker: Armand Ngueti

Microsoft – Queen Amina Classroom

12:05pm – 12:50pm

Soft Skills Session 1

Negotiating Tactics for MCTs

Speaker: Marc Michault

Microsoft – Queen Amina Classroom

11:00am – 4-:40pm

Meeting / Networking with our Gold Sponsor Bing Africa IT and Ha-shem Network Services Limmited

Location: Civic Tower (Kudirat Abiola Classroom)

Microsoft – Kudirat Abiola Classroom

12:15pm – 1:00pm

Developer Session 2

Developing Web and Mobile Applications with .NET 

Speaker: Dara Oladapo & Temi Lajumoke

Radisson Blu – Lekki Hall

1:00pm – 2:00pm

Lunch Break

Radisson Blu

2:00pm – 2:50pm

General Session 2

Azure Up in ARM’s

Speaker: Adnan Henricks

Radisson Blu – Lekki Hall

2:50pm – 3:20pm

Sponsor’s Presentation

Sponsor Name: Ha-shem Network Services Limited

Radisson Blu – Lekki Hall

3:25pm – 4:25pm

Developer Session 3

Migration from AWS to Azure

Speaker: Abisoye Falabi

Radisson Blu – Lekki Hall

3:30pm – 4-:15pm

IT Pro Session 2

Directory Synchronization: The road to the Hybrid Cloud using Azure AD Connect

Speaker: Olurotimi Fagbenro

Microsoft – Queen Amina Classroom

4:25pm – 4-:40pm

15 Minutes Live Demo

Speaker: Ayodeji Folarin

Radisson Blu – Lekki Hall

4:40pm – 5:30pm

General Questions and Answers

Radisson Blu – Lekki Hall

December 8

9:00am – 9:20am

Keynote 3

Topic: Did i just loose my job

Speaker: Niyi Omotoyinbo

Radisson Blu – Lekki Hall

9:20am – 10-:05am

General Session 3

Becoming an Excellent Trainer: The Process and Power

Speaker: Jide Awe

Radisson Blu – Lekki Hall

10:05am – 10-:20am

Tea/Coffee Break

Radisson Blu – Lekki Hall

10:25am – 11:10am

General Session 4

Advanced Persistent Threats: is democratization underway?

Speaker: George Dobrea

Radisson Blu – Lekki Hall

11:25am – 12:10pm

Developer Session 4

Data Analysis using Azure and Power BI

Speaker: Micheal Olafusi

Radisson Blu – Lekki Hall

11:10am – 4:10pm

Meeting / Networking with our Gold Sponsor Bing Africa IT and Ha-shem Network Services Limmited

Location: Civic Tower (Kudirat Abiola Classroom)

Microsoft – Kudirat Abiola Classroom

11:10am – 11:20am

15 Minutes Live Demo 4

Topic: Password Stealing

Speaker: Kazeem Adegboyega

Radisson Blu – Lekki Hall

11:35am – 12:20pm

IT Pro Session 3

Why Implement Software Asset Management (SAM)

Speaker: Joseph Kobe

Microsoft – Queen Aminat Classroom

12:15pm – 1:00pm

Soft Skills Session 2

How to know if you are effectively communicating to your audience

Speaker: Marie E. Akpenyi

Radisson Blu – Lekki Hall

1:00pm – 1:20pm

10 Minutes Live Demo

Topic: Digital Workspace using Microsoft Teams

Speaker: Seyi Oluwawumiju

10 Minutes Live Demo

Topic: Automating Azure Deployment with Azure Resource Manager

Speaker: Georges-Emmanuel Tope & Serge Milo Konan

Radisson Blu – Lekki Hall

1:15pm – 2:00pm

Lunch Break

Radisson Blu

2:00pm – 3:00pm

General Session 5

Using visuals and animations in PowerPoint to make technical easy

Speaker: Marc Michault

Radisson Blu – Lekki Hall

3:00pm – 3-:30pm

Developer Session 5

Make your clients happy by implementing a smart Business Intelligence solution

Speaker: Angela Dobrea

Radisson Blu – Lekki Hall

3:15pm – 4:00pm

IT Pro Session 4

Windows Server 2016 New Features

Speaker: John Morah

Microsoft – Queen Aminat Classroom

3:35pm – 3-:55pm

General Session 6

Topic: What Makes a Good Trainer?

Speaker: Rosalba Fiore

Radisson Blu – Lekki Hall

4:10pm – 4-:40pm

Sponsor Presentation

Sponsor Name: BingAfricaIT

Radisson Blu – Lekki Hall

4:40pm – 5-:20pm

General Questions and Answers

Radisson Blu – Lekki Hall

5:20pm – 5-:30pm

Closing Remarks

Speaker: Seyi Oluwunmiju

Radisson Blu – Lekki Hall

5:30pm – 6-:00pm

Pictures. Pictures. Pictures

Radisson Blu

6:30pm – 10:00pm

Live band night at Orientals  (By the pool side)

Oriental Hotel 

December 9

7:00am – 5:00pm

Trip to Olumo Rock, Abeokuta, Ogun State

Lagos  – Ogun State

Download Agenda

X